Search the Community
Showing results for tags 'insomnia'.
Found 2 results
Hello, I have noticed a pattern — whenever I hit around the 2 week mark med-free, I suddenly evolve from hypersomnia into insomnia (without meds!). I have searched on here and found that several others have experienced this too. I am now realizing that this is one of my biggest triggers for going back onto my medication because although I can’t get myself to fall asleep, I’m sleep-deprived and feeling awful because of it. Therefore I find myself wanting to reach for my meds to 1- get through the day after barely any sleep or 2- take it for one day in the early morning and it seems to reboot my sleep cycle. But... this oftentimes leads me back to taking it regularly again. Interested to hear your experience and also anyone that know what the heck is going on in my brain when this happens. Is my dopamine finally starting to coming back naturally at 2 weeks? And trying to figure things out again taking some time to normalize? Any information appreciated. -Tired Insomniac
Hello, This is my first post. I gave up Adderall as my New Years resolution. Previously I was prescribed up to 90mg a day of Adderall (60mg XR, 30mg IR) and I felt that I was spinning out of control on it and also had a lot of questions about the health of long term use. I have to say I am generally okay now, 31 days out, the initial withdrawal was horrific (1-2 weeks). However in the last week I have been experiencing severe insomnia and anxiety, very similar to when I was on Adderall, however I am not taking it at all. The anxiety is so bad it wakes me up in the middle of the night, usually around 1am and I can't sleep at all after that, I have the worst case of crippling anxiety. I don't want to mention this to my doctor because I know she would try to put me on anxiety meds and I really want to be off of meds all together and not just take meds to mask symptoms. Has anyone had any issues with this? Most posts I have found have been people stating their anxiety goes away when they stop using Adderall. Should I be concerned? Has anyone else had these symptoms?